MathSciNet Relay Station
MathSciNet bibliographic data
MR2176016 (2006h:46055) 46L07
Neal, Matthew; Russo, Bernard Representation of contractively complemented Hilbertian operator spaces on the Fock space. Proc. Amer. Math. Soc. 134 (2006), no. 2, 475–485 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement